# SDR FDEA201610123569

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114300000
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151TF FOUND CRACKED.   FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR.
